Geometriae Dedicata

, Volume 37, Issue 3, pp 327–337

A geometric property of the boundary of symmetric convex bodies and convexity of flotation surfaces

  • M. Meyer
  • S. Reisner
Article

DOI: 10.1007/BF00181409

Cite this article as:
Meyer, M. & Reisner, S. Geom Dedicata (1991) 37: 327. doi:10.1007/BF00181409

Copyright information

© Kluwer Academic Publishers 1991

Authors and Affiliations

  • M. Meyer
    • 1
  • S. Reisner
    • 2
  1. 1.Equipe d'AnalyseUniversité Paris VIParis Cedex 05France
  2. 2.Department of Mathematics and School of Education of the Kibbutz Movement — OranimUniversity of HaifaHaifaIsrael